Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 86, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Apr 5, 2012, 1:33 AM CDT for Pointe Coupee Parish, West Feliciana Parish, Louisiana; Wilkinson County, Mississippi. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2012, 1:33 AM CDT (06:33 UTC)
- Expired
- Apr 5, 2012, 2:30 AM CDT
- In force
- 57 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Pointe Coupee Parish, LA, West Feliciana Parish, LA, Wilkinson County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 2:39 AM CDT | HAIL 1 | N St. Francisville, LA | WEST FELICIANA SHERIFF ON HIGHWAY 61 JUST NORTH OF ST. FRANCISVILLE REPORTED QUARTER SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 6.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2323 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 739 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
059
WUUS54 KLIX 050633
SVRLIX
LAC077-125-MSC157-050730-
/O.NEW.KLIX.SV.W.0086.120405T0633Z-120405T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
133 AM CDT THU APR 5 2012
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
POINTE COUPEE PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF NEW ROADS...
WEST FELICIANA PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF ST. FRANCISVILLE...
SOUTHERN WILKINSON COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 230 AM CDT
* AT 127 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17
MILES WEST OF LETTSWORTH...OR 11 MILES WEST OF SIMMESPORT...AND
MOVING EAST-SOUTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BATCHELOR...MORGANZA...WAKEFIELD...SPILLMAN AND WOODVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3087 9181 3098 9181 3102 9176 3105 9173
3105 9166 3102 9164 3099 9165 3103 9157
3108 9158 3113 9118 3101 9119 3082 9126
3055 9141 3067 9174 3078 9177 3081 9181
3085 9183
TIME...MOT...LOC 0632Z 279DEG 31KT 3092 9194
$$1 follow-up statement
082
WWUS54 KLIX 050705
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
205 AM CDT THU APR 5 2012
LAC077-125-MSC157-050730-
/O.CON.KLIX.SV.W.0086.000000T0000Z-120405T0730Z/
WILKINSON MS-POINTE COUPEE LA-WEST FELICIANA LA-
205 AM CDT THU APR 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SOUTHWESTERN WILKINSON COUNTY...AND WEST FELICIANA AND NORTHERN
POINTE COUPEE PARISHES...
AT 204 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR LETTSWORTH...OR 9 MILES SOUTHEAST
OF SIMMESPORT...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BATCHELOR...MORGANZA...WAKEFIELD...ST. FRANCISVILLE AND SPILLMAN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3087 9181 3089 9181 3097 9176 3099 9165
3103 9157 3103 9119 3101 9119 3082 9126
3067 9134 3076 9176 3078 9177 3081 9181
3085 9183
TIME...MOT...LOC 0705Z 276DEG 27KT 3088 9169
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 11:48 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Apr 4, 11:48 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1148 PM CDT WED APR 4 2012
.UPDATE...
WITH CONVECTION DEVELOPING OVER SOUTHERN LOUISIANA ASSOCIATED WITH
UPPER VORT MAX...FLASH FLOOD WATCH WILL REMAIN IN PLACE UNTIL
EXPIRATION. CAB/35
&&
.AVIATION...
HAVE ADDED A 2 TO 3 HOUR TEMPO GROUP TO KHUM...KMSY AND KNEW FOR
CONVECTION CURRENTLY MOVING INTO TERREBONNE PARISH. THIS ACTIVITY
DOES APPEAR TO BE WEAKENING. STILL EXPECT TO SEE A PERIOD OF MVFR
TO IFR CEILINGS AND VISIBILITIES TOWARD SUNRISE...WITH AN
IMPROVING TREND TO AROUND 2500 SCT/BKN CLOUDS BY 15Z...AND VFR BY
18Z. GFS FRONTAL TIMING STILL LOOKS GOOD WITH PASSAGE DURING THE
LATE MORNING 15-17Z AT KBTR AND KHUM...TO AFTERNOON HOURS...21Z
AT KGPT. POTENTIAL FOR WINDS TO INCREASE TO AROUND 15 KNOTS
DOWNWIND OF LAKE PONTCHARTRAIN AFTER FRONTAL PASSAGE FOR KMSY AND
KNEW. 35
&&
.PREV DISCUSSION... /ISSUED 901 PM CDT WED APR 4 2012/
UPDATE...
SOUNDING DISCUSSION...
NO PROBLEMS WITH THE FLIGHT THIS EVENING. STILL FAIRLY MOIST AND
CONTINUED VERY UNSTABLE THIS EVENING WITH A PW OF 1.31 INCHES AND
AN LI OF -7.1. WINDS VERY UNIFORM TONIGHT WITH A LIGHT TO MODERATE
WESTERLY FLOW FROM THE LOWER LEVELS ALL THE WAY UP TO AROUND 350
MB.
PREV DISCUSSION... /ISSUED 311 PM CDT WED APR 4 2012/
SYNOPSIS...
SLOW MOVING UPPER LEVEL LOW OVER TEXAS PANHANDLE WILL DRIFT EAST
TONIGHT. ASSOCIATED WITH THE UPPER LEVEL LOW IS A LOW PRESSURE
TROUGH IN EAST TEXAS. THE UPPER LEVEL LOW AND TROUGH WILL MOVE
EAST TONIGHT CAUSING ANOTHER ROUND OF THUNDERSTORMS AND HEAVY RAIN
TO DEVELOP ACROSS THE AREA LATE THIS EVENING AND OVER NIGHT. USED
CONSENSUS OF GFS AND ECMWF MODELS AS BASIS FOR FORECAST.
SHORT TERM...
A FEW HOURS GRACE BEFORE THUNDERSTORMS DEVELOP OR MOVE INTO THE
AREA FROM THE WEST TONIGHT. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS IN THE AREA. THERE IS A EVEN GREATER RISK OF 2 TO 3
INCHES OF HEAVY RAIN OVERNIGHT. MOST OF THE AREA GOT 2 TO 3 INCHES
OF RAINFALL DURING THE PAST 24 HOURS...SO THE GROUND IS SATURATED
AND ANY HEAVY RAIN WILL RESULT IN FLASH FLOODING.
LONG TERM...
THE UPPER LEVEL LOW IS EXPECTED TO MOVE EAST OF THE LOWER
MISSISSIPPI VALLEY ON THURSDAY WITH A RIDGE OF HIGH PRESSURE
BUILDING OVER THE AREA. THE RIDGE WILL WEAKEN MONDAY THROUGH
TUESDAY ALLOWING A SERIES OF UPPER LEVEL DISTURBANCES TO APPROACH
THE FORECAST AREA FROM THE NORTHWEST. CONFIDENCE IN GETTING
RAINFALL MONDAY AND TUESDAY IS NOT HIGH...SO AM ONLY GO WITH A
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS.
AVIATION...
HAVE UPDATED TAFS TO REFLECT CURRENT CONDITIONS. IT SEEMS THAT
CONVECTION MIGHT HOLD OFF A LITTLE LONGER THAN EXPECTED. IT IS
STILL A VERY CONDITIONAL FORECAST SO HAVE DECIDED TO REMOVE TEMPO
GROUPS AT ALL TERMINALS FOR THUNDERSTORMS AND REPLACED THEM WITH
VICINITY THUNDERSTORMS DUE TO THE UNCERTAINTY OF THUNDERSTORM
DEVELOPMENT. CONTINUE TO WATCH FOR FORECAST UPDATES THIS EVENING.
MARINE...
WINDS HAVE DECREASED OVER THE COASTAL WATERS SO HAVE DISCONTINUED
THE SMALL CRAFT ADVISORY. A WEAK COLD FRONT WILL BE MOVING THROUGH
THE AREA LATE TONIGHT AND THURSDAY MORNING FOLLOWED BY BUILDING HIGH
PRESSURE. WINDS AND SEAS WILL BE ON THE LIGHT SIDE.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 61 82 53 79 / 50 20 0 0
BTR 64 85 58 81 / 50 10 0 0
ASD 66 85 60 81 / 50 30 0 0
MSY 68 84 64 81 / 50 20 0 0
GPT 66 84 60 81 / 50 40 10 0
PQL 67 84 60 81 / 50 50 10 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
GM...NONE.
MS...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...NONE.
&&Hazardous weather outlook, Apr 4, 7:41 PM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 741 PM CDT WED APR 4 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-060045- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 741 PM CDT WED APR 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN LATE TONIGHT. THE MAIN THREATS FROM SEVERE THUNDERSTORMS WILL BE DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...FREQUENT TO CONTINUOUS LIGHTNING STRIKES...AND A FEW BRIEF TORNADOES CAN NOT BE RULED OUT. PROLONGED PERIODS OF THUNDERSTORMS MAY PRODUCE AREAS OF FLASH FLOODING...AND THE FLASH FLOOD WATCH HAS BEEN EXTENDED INTO TOMORROW MORNING. MINOR RIVER FLOODING CONTINUES ON THE LOWER PEARL...LOWER ATCHAFALAYA...AND BILOXI RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR ADDITIONAL DETAILS. HEAVY RAINFALL MAY RESULT IN ADDITIONAL RIVERS...SMALL STREAMS...CANALS...AND BAYOUS RISING TO NEAR BANK FULL OR MINOR FLOOD LEVELS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY OVER SOUTHEAST MISSISSIPPI AND SOUTHEAST LOUISIANA. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AT LEAST DURING THE MORNING HOURS... AND MAINLY IN COASTAL SECTIONS DURING THE AFTERNOON AS A COLD FRONT MOVES INTO THE AREA. THE MAIN THREATS WILL BE FREQUENT LIGHTNING...STRONG DAMAGING WIND GUSTS...AND LARGE HAIL. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR ONGOING AND POSSIBLE NEW RIVER FLOODING THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED AT TIMES THROUGH THURSDAY.
In the hours before
Local storm report, Apr 4, 7:52 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
752 PM CDT WED APR 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM TSTM WND DMG 3 NE NEW ORLEANS 30.00N 90.05W
04/03/2012 ORLEANS LA NWS STORM SURVEY
ROOF BLOWN OFF OF HOUSE AT GENTILLY AND FRANKLIN AVENUES.
SEVERAL HOMES DAMAGED. NWS SURVEY TEAM CONFIRMED THAT
THIS WAS STRAIGHT LINE WIND DAMAGE AND NOT A TORNADO.
&&
CBANNANLocal storm report, Apr 4, 8:12 PM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
812 PM CDT WED APR 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 AM HAIL 4 NE BILOXI 30.46N 88.88W
04/04/2012 E1.00 INCH HARRISON MS PUBLIC
QUARTER SIZE HAIL REPORTED IN THE CAMP WILKES AREA.
&&
CBANNANLocal storm report, Apr 4, 9:37 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
937 PM CDT WED APR 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 AM HAIL 4 NW BILOXI 30.46N 88.98W
04/04/2012 E1.00 INCH HARRISON MS PUBLIC
QUARTER SIZE HAIL REPORTED IN THE CAMP WILKES AREA.
&&
CBANNANSpecial weather statement, Apr 4, 11:02 PM CDT, 2 hours 31 minutes before
LAZ065-066-050500- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1102 PM CDT WED APR 4 2012 ...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING UPPER TERREBONNE PARISH...LOWER TERREBONNE PARISH... AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS OVER LOWER ST. MARYS PARISH ABOUT TO MOVE INTO WESTERN LOWER TERREBONNE PARISH...NEAR POINT AU FER ISLAND. THE STORMS WERE MOVING EAST AT 40 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... LUMCON CENTER BUOY...TAMBOUR BAY BUOY...HOUMA...GRAY...DULAC... COCODRIE AND BAYOU CANE THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 10:57 PM CDT | Special Marine Warning | LIX | 63 min | |
| Apr 5, 2:21 AM CDT | Tornado Warning | LIX | Pointe Coupee, West Feliciana | 24 min |
| Apr 5, 2:44 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, West Feliciana | 46 min |
| Apr 5, 3:52 AM CDT | Severe Thunderstorm Warning | LIX | Assumption, Lafourche, Saint James, Terrebonne | 38 min |
| Apr 5, 3:54 AM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Saint Helena, Tangipahoa | 51 min |
| Apr 5, 4:25 AM CDT | Severe Thunderstorm Warning | LIX | Lafourche, Terrebonne | 17 min |
| Apr 5, 4:41 AM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Tangipahoa | 49 min |
| Apr 5, 5:09 AM CDT | Severe Thunderstorm Warning | LIX | Washington | 51 min |
| Apr 5, 5:19 AM CDT | Special Marine Warning | LIX | 56 min | |
| Apr 5, 5:24 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Plaquemines, Terrebonne | 47 min |
| Apr 5, 5:25 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Washington | 35 min |
| Apr 5, 6:09 AM CDT | Special Marine Warning | LIX | 66 min | |
| Apr 5, 6:59 AM CDT | Special Marine Warning | LIX | 91 min | |
| Apr 5, 7:17 AM CDT | Special Marine Warning | LIX | 28 min | |
| Apr 5, 7:39 AM CDT | Special Marine Warning | LIX | 66 min | |
| Apr 4, 7:21 PM CDT | River Flood Warning | LIX | Harrison | 16 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.